MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC INFINITY ADAPTIS TALDOME SZ2 INFINITY ADAPTIS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC INFINITY ADAPTIS TALDOME SZ2 INFINITY ADAPTIS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 33680022
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Extraskeletal ossification (1428); Neuralgia (4413); Swelling/ Edema (4577); Joint Impingement (4834)
Date of Event 08/20/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
As reported: "subject: (b)(6), study: stryker itar-2 - infinity with adaptis.Persistent nerve pain.Subject continues to have pain in her ankle and has significant swelling, which is worse at the end of the day.She describes a burning pain over the anterior ankle.".
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidence were provided.The device inspection was not possible as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If device is returned or any further information is provided, the investigation report will be reassessed.
 
Event or Problem Description
As reported: "(b)(6).Persistent nerve pain.Subject continues to have pain in her ankle and has significant swelling, which is worse at the end of the day.She describes a burning pain over the anterior ankle.".
 
Event or Problem Description
Subject: (b)(6).Study: stryker itar-2 - infinity with adaptis.Persistent nerve pain.Subject continues to have pain in her ankle and has significant swelling, which is worse at the end of the day.She describes a burning pain over the anterior ankle.Update received 15-jun-2026: (b)(6)2026: persistent pain.Patient came in with increasing medial right ankle pain that is worse at night.X-rays taken on (b)(6)2026 revealed substantial heterotrophic bone around the right anterior ankle joint.Discussed that patient is experiencing a heterotrophic bony impingement on the right side.
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.The device inspection was not possible as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If device is returned or any further information is provided, the investigation report will be reassessed.

Brand Name
INFINITY ADAPTIS TALDOME SZ2 INFINITY ADAPTIS
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20854444
Report Number3010667733-2024-00973
Device Sequence Number12933647
Product Code HSN
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K172633
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number33680022
Device Lot Number1739828
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/07/2024
Supplement Date Received by Manufacturer01/27/2025
06/22/2026
Initial Report FDA Received Date12/05/2024
Supplement Report FDA Received Date02/26/2025
07/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexFemale
Patient Weight208 LB